zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of impulsive neutral stochastic functional differential inclusions with infinite delay. (English) Zbl 1211.93025
Summary: This paper deals with the controllability of a class of impulsive neutral stochastic functional differential inclusions with infinite delay in an abstract space. Sufficient conditions for the controllability are derived with the help of the fixed point theorem for discontinuous multi-valued operators due to Dhage. An example is provided to illustrate the obtained theory.

34A37Differential equations with impulses
60H20Stochastic integral equations
Full Text: DOI
[1] Chang, Y. K.: Controllability of impulsive functional differential systems with infinite delay in Banach spaces, Chaos solitons fractals 33, 1601-1609 (2007) · Zbl 1136.93006 · doi:10.1016/j.chaos.2006.03.006
[2] Chang, Y. K.; Anguraj, A.; Arjunan, M. M. Mallika: Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear anal. Hybrid syst. 2, 209-218 (2008) · Zbl 1170.35467 · doi:10.1016/j.nahs.2007.10.001
[3] Hino, Y.; Murakami, S.; Naito, T.: Functional-differential equations with infinite delay, Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[4] Hale, J.; Kato, J.: Phase spaces for retarded equations with infinite delay, Funkcial ekvac. 21, 11-41 (1978) · Zbl 0383.34055
[5] Hernández, E.: Existence results for partial neutral functional integro--differential equations with unbounded delay, J. math. Anal. appl. 292, 194-210 (2004) · Zbl 1056.45012 · doi:10.1016/j.jmaa.2003.11.052
[6] Liu, B.: Controllability of impulsive neutral functional differential inclusions with infinite delay, Nonlinear anal. 60, 1533-1552 (2005) · Zbl 1079.93008 · doi:10.1016/j.na.2004.11.022
[7] Balasubramaniam, P.; Vinayagam, D.: Existence of solutions of nonlinear neutral stochastic differential inclusions in a Hilbert space, Stochastic anal. Appl. 23, 137-151 (2005) · Zbl 1081.34083 · doi:10.1081/SAP-200044463
[8] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[9] Ren, Y.; Sun, D. D.: Second-order neutral impulsive stochastic evolution equations with delay, J. math. Phys. 50, 102709 (2009) · Zbl 1236.60057
[10] Hu, L.; Ren, Y.: Existence results for impulsive neutral stochastic functional integro-differential equations with infinite delays, Acta appl. Math. 111, 303-317 (2010) · Zbl 1202.60098 · doi:10.1007/s10440-009-9546-x
[11] Sakthivel, R.; Luo, J.: Asymptotic stability of impulsive stochastic partial differential equations with infinite delays, J. math. Anal. appl. 356, 1-6 (2009) · Zbl 1166.60037 · doi:10.1016/j.jmaa.2009.02.002
[12] Sakthivel, R.: Approximate controllability of impulsive stochastic evolution equations, Funkcial ekvac. 52, 381-393 (2009) · Zbl 1189.93024 · doi:10.1619/fesi.52.381
[13] Benchohra, M.; Ntouyas, S. K.: Controllability of neutral functional differential and integrodifferential inclusions in a Banach spaces with nonlocal conditions, Italian J. Pure appl. Math. 14, 95-112 (2003) · Zbl 1136.93310
[14] Liu, B.: Controllability of neutral functional differential and integrodifferential inclusions with infinite delay, J. optim. Theory appl. 123, 573-593 (2004) · Zbl 1175.93036 · doi:10.1007/s10957-004-5724-1
[15] Balasubramaniam, P.; Ntouyas, S. K.: Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space, J. math. Anal. appl. 324, 161-176 (2006) · Zbl 1118.93007 · doi:10.1016/j.jmaa.2005.12.005
[16] Dhage, B. C.: Fixed-point theorems for discontinuous multi-valued operators on ordered spaces with applications, Comput. math. Appl. 51, 589-604 (2006) · Zbl 1110.47043 · doi:10.1016/j.camwa.2005.07.017
[17] Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for impulsive partial functional differential inclusions, Nonlinear anal. 69, 2892-2909 (2008) · Zbl 1160.34068 · doi:10.1016/j.na.2007.08.060
[18] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[19] Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983) · Zbl 0516.47023
[20] Kisielewicz, M.: Differential inclusions and optimal control, (1991) · Zbl 0731.49001
[21] Deimling, K.: Multi-valued differential equations, (1992) · Zbl 0760.34002
[22] Lasota, A.; Opial, Z.: Application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations or noncompact acyclic-valued map, Bull. acad. Polon. sci. Ser. sci. Math. astronom. Phys. 13, 781-786 (1965) · Zbl 0151.10703
[23] Li, Y.; Liu, B.: Existence of solution of nonlinear neutral functional differential inclusions with infinite delay, Stochastic anal. Appl. 25, 397-415 (2007) · Zbl 1182.35243 · doi:10.1080/07362990601139610
[24] Carimichel, N.; Quinn, M. D.: Fixed point methods in nonlinear control, Lecture notes in control and information society 75 (1984) · Zbl 0577.93028